# SDR DALA2019041522438

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 74,193 hours, 24,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 1026257) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CHECKED SLIDE LIGHT AT LOC 601.CKS GOOD.
